# SDR SWI2025F01241

- Difficulty date: May 3, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EFT WING SLAT TRACK 1-2 CORRODED AS MARKED  (C-CHECK RO 09/07/2025)REPAIRED LH SLAT TRACK 1-2. REF - CRJ700 REO 670-57-42-2098 REV -- DATED 2025-06-05. SEE CONTINUATION CARD FOR MAINTENANCE ACTIONS. C/W 51-900-1002-SKY
